MathSciNet Relay Station
MathSciNet bibliographic data
MR1744993 60B12 (46B20 46N30)
Davydov, Yu.; Paulauskas, V.; Račkauskas, A. More on $p$-stable convex sets in Banach spaces. J. Theoret. Probab. 13 (2000), no. 1, 39–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement